# SDR ASOA2012101602353

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,290 hours, 27,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING AFT EMERGENCY FLOOD LIGHT INOPERATIVE.  LAMPED CEILING EMERGENCYH AFT FLOOD LIGHT IAW AMM 33-51-16.
